# SDR CA010118005

- Difficulty date: December 14, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 21,519 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Block
- Condition: Misinstalled
- Location: Flap Carrage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRECAUTIONARY INSPECTION OF FLAP LEVER ASSEMBLY SLIPPER, BLOCK FOR INCORRECT PRESENCE OF A SHIM UNDER, THE HEAD OF THE SLIPPER BLOCK, RETAINING BOLTS, SHIMS WERE FOUND LT SIDE STATION 0 OB BLOCK, STATION 188 OB BLOCK, STATION 296 OB AND IB BLOCK, RT SIDE STATION 0 IB BLOCK, STATION 91 OB BLOCK, STATION 188 IB BLOCK AND STATION 296 IB BLOCK, SHIMS REMOVED AIRCRAFT RETURNED TO SERVICE. OVERHAUL FACILTY INITIATED PROCEDURE AND HAS AMMENDED THIER PROCEDURE.
